I am 5'3" and weigh 88lbs....Can anyone tell me what medications I can request from my doctor that will not make me have rapid heartbeat? I feel I am dying a little bit everyday.....PLEASE HELP ME....
Thanks for your Reply!
I have the same issue going on. loosing weight without trying to. I'm 45 years old, 5'5" and 120lbs. I suffer from severe depression. I am not aware that the antidepressant medication has played a huge part in appetite loss which resulted in the constant weight loss. I will be discussing medication changes with my family doctor asap. I don't like going through any of this which does add to the depressed state.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.